# SDR REXA2016090801715

- Difficulty date: September 8, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 21,960 hours, 14,373 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire
- Condition: Damaged
- Location: Transducer
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI SKID OTBD CAUTION MESSAGE, AND OTBD GND SPOILER FAULT STATUS DISPLAYED SIMULTANEOUSLY DURING TAKE OFF.  AIRSPEED WAS APPOXIMATELY 125 KNOTS. RAN QRH.   REMOVED RT OTBD ANTI SKID TRANSDUCER, FOUND BROKEN WIRE DAMAGED AND REPAIRED THE WIRE. REINSTALLED SAME TRANSDUCER IAW AMM 32-44-01. OPS CHECKED SATISFACTORY IAW AMM 32-44-00. PERFORMED S POST CHECK IAW AMM 45-45-00 NO FURTHER DEFECTS NOTED.
